# SDR USAA951140

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 967-986
- Part time: 27,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-4' CHECK, VISUAL INSPECTION FOUND CORROSION 1 INCH BY 3 INCH, STA 967 TO STA 986, RBL 18 INCHES, ON INTERCOSTAL.  REPLACED INTERCOSTAL.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
